# SDR SWIA2020090452237

- Difficulty date: July 28, 2020
- Submitted: September 4, 2020
- Operation: Air carrier
- Aircraft: N445SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7651
- Aircraft time: 38,875 hours, 34,465 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Chafed
- Location: Bs 621
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FLOOR BEAM ATTACHMENT AT FS621.00 AT LBL9.00 IS CHAFFED (MARKED).  C-CHECK RO 9/1/2020.  REMOVED CHAFE FROM FLOOR BEAM ATTACHMENT AT FS621.00 AND LBL9.00 REF CRJ-200 SRM 51-12-00.  EVALUATED AND FOUND TO BE OUT OF LIMITS.  SUBMITTED TO ENGINEERING.  RECEIVED AND COMPLIED WITH MHIRJ REO, ENG.DWG, FOUND TO BE STRUCTURALLY ACCEPTABLE FOR DETAILS SEE ATTACHED CONTINUATION CARD.
